# SDR RAIA960233

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 954
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Part number: 9005EN38
- Condition: Out Of Adjust
- Location: Nlg
- Part time: 7,580 hours
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

JLN - FLT NR 7072 - LANDING GEAR CIRCUIT BREAKER POPS AND NO DOWN AND LOCKED INDICATION.  MAINTENANCE ADJUSTED DOWNLOCK SWITCH, GEAR SWING CHECKS GOOD.  (M)
